CureZone   Log On   Join
 

Re: Intense crawling after taking Ivermectin? by OMG Me Too ..... Parasites Support Forum (Alt Med)

Date:   1/21/2019 12:53:19 PM ( 3 years ago ago)
Hits:   833
URL:   https://curezone.org/forums/fm.asp?i=2420430

I have found that after taking killing antiparasitic meds (Moxi, FenBen) that there IS increased activity. I have come to believe that they have been threatened and are attempting to breed quickly. As I kill them over time, I have fewer and fewer vibrating/buzzing (mating call) parasites following dosing. Just now killing the last ones(hopefully) in my face (eyes, sinuses, facial and neck muscles) after completing some dental work (reducing infection sources). I can tell because the little skin tags are drying up and I have some puckering on my skin and almost no activity following dosing. Taking LOTS of collagen which is helping.
 

<< Return to the standard message view

fetched in 0.19 sec, referred by curezone.org/forums/fmp.asp?i=2420430